# SDR SWAA020994

- Difficulty date: May 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,012 hours, 62,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, FOUND 1.5 INCH FUSELAGE SKIN CRACK AT BS 887, BETWEEN STR 24R AND 25R.  REPAIRED SKIN PER SRM.
